MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125325-15
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported failure to advance and stent dislodgement.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a 3.25x15mm xience alpine stent delivery system (sds) failed to cross.The sds was removed; however, the stent was not on the balloon.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8442213
Report Number2024168-2019-02237
Device Sequence Number344964
Product Code NIQ
UDI-Device Identifier08717648199431
UDI-Public08717648199431
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2020
Device Catalogue Number1125325-15
Device Lot Number7041041
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;